MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM454515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, the patient underwent endovascular treatment of an aberrant right subclavian aneurysm using a gore® tag® conformable thoracic stent graft with active control system.It was reported that prior to implant of device there were carotid subclavian artery bypasses bilaterally.The gore® tag® conformable thoracic stent graft with active control system was deployed successfully.The patient tolerated the procedure.Reportedly within 24 hours the patient had a stroke.No further information is available.
 
Additional Manufacturer Narrative
Code 213 : a review of the manufacturing records indicated, the lot met pre-release specifications; code 3221 : the device remains implanted.Therefore, the device was not available for evaluation; code 22: according to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), potential adverse events or complications may include, but are not limited to: neurologic damage, local or systemic (e.G., stroke, paraplegia, paraparesis).

Brand Name
GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11616945
Report Number2017233-2021-01842
Device Sequence Number11816242
Product Code MIH
UDI-Device Identifier00733132646999
UDI-Public00733132646999
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
PO40043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2023
Device Model NumberTGM454515
Device Catalogue NumberTGM454515
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date07/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age77 YR
Patient Weight82